# SDR AT9900320

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FORWARD CARGO DOOR CUT OUT FRAME CORRODED ON THE AFT LOWER CORNER.  REMOVED EXISTING REPAIR, DRILLED, DEBURRED NEW PAN SECTION, ALODINED, PRIMED, AND INSTALLED REPAIR IAW DC9 SRM 53-10-0, 51-10-4, 51-30-2, 51-10-3, AND 53-01 FIG 1.
